Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Contents of Volume 11

All articles in this issue are freely accessible.
On gluing formulas for the spectral invariants of Dirac type operators
Paul Loya and Jinsung Park.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 1-11
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2122444
A combinatorial curvature flow for compact 3-manifolds with boundary
Feng Luo.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 12-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2122445
Wavelet constructions in non-linear dynamics
Dorin Ervin Dutkay and Palle E.T. Jorgensen.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 21-33
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2122446
Complex group algebras of finite groups: Brauer’s Problem 1
Alexander Moretó.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 34-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150942
The smallest hyperbolic 6-manifolds
Brent Everitt, John Ratcliffe and Steven Tschantz.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 40-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150943
Symmetric groups and expanders
Martin Kassabov.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 47-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150944
Spectral and mixing properties of actions of amenable groups
Nir Avni.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 57-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150945
Recent progress on the boundary rigidity problem
Plamen Stefanov and Gunther Uhlmann.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 64-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150946
Lower bounds for the spectral function and for the remainder in local Weyl’s law on manifolds
Dmitry Jakobson and Iosif Polterovich.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 71-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2176067
A proof of a generalization of Deligne’s conjecture
Yakov Varshavsky.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 78-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2176068
Invariant measures for the horocycle flow on periodic hyperbolic surfaces
François Ledrappier and Omri Sarig.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 89-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2183007
Hurewicz-like tests for Borel subsets of the plane
Dominique Lecomte.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 95-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2191690
The $\mathrm{SL}(2,\mathbb C)$ character variety of a one-holed torus
Ser Peow Tan, Yan Loi Wong and Ying Zhang.
Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 103-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2191691